# SDR FDEA201312092940

- Difficulty date: December 9, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX143N0501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STATION 760 & STATION 900 CREASE BEAM CORRODED LT SIDE.  BLENDED OUT DAMAGE AREA IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL VIII.  FABRIACATED NEW CREASE BEAM FROM MATERIAL P/N BAC1515-553 IAW BOEING DRAWING 143N0501 AND SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01.  TOP COATED IAW AMM 51-21-10-07.  REPLACED WITH NEW CREASE BEAM IAW SRM 51-40-02.  CAT "A" MAJOR REPAIR
